For authors
Submission status

Archive (English)
   Volumes 61-80
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 81-92
      Volume 92
      Volume 91
      Volume 90
      Volume 89
      Volume 88
      Volume 87
      Volume 86
      Volume 85
      Volume 84
      Volume 83
      Volume 82
      Volume 81
VOLUME 83 | ISSUE 5 | PAGE 241
Bifurcations and stability of internal solitary waves
D. S. Agafontsev, F. Dias+, E. A. Kuznetsov
L.D. Landau Institute of Theoretical Physics, 119334 Moscow, Russia
+Centre de Mathématiques et de Leurs Applications, Ecole Normale Supérieure de Cachan, 94235 Cachan cedex, France

PACS: 05.45.Yv, 47.55.-t, 47.90.+a
We study both supercritical and subcritical bifurcations of internal solitary waves propagating along the interface between two deep ideal fluids. We derive a generalized nonlinear Schrödinger equation to describe solitons near the critical density ratio corresponding to transition from subcritical to supercritical bifurcation. This equation takes into account gradient terms for the four-wave interactions (the so-called Lifshitz term and a nonlocal term analogous to that first found by Dysthe for pure gravity waves) as well as the six-wave nonlinear interaction term. Within this model we find two branches of solitons and analyze their Lyapunov stability.

Download PS file (GZipped, 89K)  |  Download PDF file (190.7K)

Список работ, цитирующих данную статью, см. здесь.

List of articles citing this article can be found here.